@Article{NMTMA-17-243, author = {Sun , YabingYang , Jie and Zhao , Weidong}, title = {An Accurate Numerical Scheme for Mean-Field Forward and Backward SDEs with Jumps}, journal = {Numerical Mathematics: Theory, Methods and Applications}, year = {2024}, volume = {17}, number = {1}, pages = {243--274}, abstract = {

In this work, we propose an explicit second order scheme for decoupled mean-field forward backward stochastic differential equations with jumps. The stability and the rigorous error estimates are presented, which show that the proposed scheme yields a second order rate of convergence, when the forward mean-field stochastic differential equation is solved by the weak order 2.0 Itô-Taylor scheme. Numerical experiments are carried out to verify the theoretical results.

}, issn = {2079-7338}, doi = {https://doi.org/10.4208/nmtma.OA-2023-0048}, url = {http://global-sci.org/intro/article_detail/nmtma/22917.html} }